| Model Number |
GRASPER, MINI, 2.75 MM W/SR HANDLE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the upper part of the grasp broke off.There was no harm for patient, operator or third party reported.No further information received.(b)(6) 2022 update dw.Further information were provided that the part broke off during a surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the upper moving jaw was broken off.The cause of this remains undetermined, however a probable cause can be attributed to prying/leveraging forces.